Items where Author is "Bazsó, András"
Group by: Item Type | No Grouping Number of items: 7. Bazsó, András and Bérczes, Attila and Hajdu, Lajos and Luca, F. (2018) Polynomial values of sums of products of consecutive integers. MONATSHEFTE FUR MATHEMATIK, 187 (1). pp. 21-34. ISSN 0026-9255 Bazsó, András and Mező, István (2018) Some notes on alternating power sums of arithmetic progressions. JOURNAL OF INTEGER SEQUENCES, 21 (7). ISSN 1530-7638 Bazsó, András and Bérczes, Attila and Győry, Kálmán and Pintér, Ákos (2015) Erratum to the paper "On the resolution of equations Ax^n - By^n = C in integers x, y and n>=3, II", Publ. Math. Debrecen 76/1-2 (2010), 227-250. PUBLICATIONES MATHEMATICAE-DEBRECEN, 86 (1-2). pp. 251-253. ISSN 0033-3883 Bazsó, András and Mező, István (2015) On the coefficients of power sums of arithmetic progressions. JOURNAL OF NUMBER THEORY, 153. pp. 117-123. ISSN 0022-314X Bazsó, András (2015) Polynomial values of (alternating) power sums. ACTA MATHEMATICA HUNGARICA, 146 (1). pp. 202-219. ISSN 0236-5294 Bazsó, András and Pink, István (2014) Diophantine equations with Appell sequences. PERIODICA MATHEMATICA HUNGARICA, 69 (2). pp. 222-230. ISSN 0031-5303 Bazsó, András (2013) On alternating power sums of arithmetic progressions. INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, 24 (12). pp. 945-949. ISSN 1065-2469 |